# SDR DL757081448

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 536-630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AGING AIRCRAFT INSPECTION, CORROSION WAS FOUND ON THE EXTERNAL SKIN UNDERNEATH THE ANTENNA MOUNTS AT STA 536 AND 630 BETWEEN S-28L AND S-28R.  REPAIR WAS MADE PER BOEING INSTRUCTIONS.
